ASHA STI Message Board
It is currently Mon Jul 28, 2014 3:17 am

All times are UTC - 5 hours


 

National Cervical Cancer Coalition


Forum locked This topic is locked, you cannot edit posts or make further replies.  [ 2 posts ] 
Author Message
PostPosted: Sun Jan 01, 2012 5:10 pm 

Joined: Thu Feb 03, 2011 4:26 pm
Posts: 43
Location: Texas
I have had several cortisone injection in my spine. I have been having an OB for 3 weeks straight it seems like. I can't take the antivirals as they make me sick.

Is there anything i can do? why is this happening?

thanks.


Top
   
 
PostPosted: Tue Jan 03, 2012 11:07 am 

Joined: Mon Feb 05, 2007 11:47 am
Posts: 5443
Location: PA
steroids trigger herpes to reoccur.

Nothing really you can do if you can't take antivirals.

betsy

_________________
ASHA Moderator


Top
   
 
Display posts from previous:  Sort by  
Forum locked This topic is locked, you cannot edit posts or make further replies.  [ 2 posts ] 

All times are UTC - 5 hours


Who is online

Users browsing this forum: No registered users and 8 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Powered by phpBB® Forum Software © phpBB Group